Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Had diarrhea after taking Diane 35. Had unprotected sex. Am I still safe?

Hi ive been taking diane 35 as oral contraceptive , I finished my 1st pack and now I m taking the second pack regularly on time and no missed. But during the 8th day of taking the tablet i had diarhea after 2 -3 hours after taking the tablet. I had unprotected sex during that day, I m I still safe? please give me an advice. Thank you.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthCareMagic,
Diarrhea can affect absorption of drug. Before diarrhea your pill got 2-3 hours time to get absorbed, thus it can't be treated as missed dose. But it can definitely increase chances of contraceptive failure. In a regular cycle of 28 days, ovulation generally occurs on 14th day, thus 8th day of cycle is comparatively safe. In my opinion you should be safe. If your period doesn't start within a week of due date, do pregnancy test and consult a Gynecologist.
Hope you found my response to your query informative and helpful.
With good wishes,
Dr.Chandra Shekhar Sharma
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor